MathSciNet Relay Station
MathSciNet bibliographic data
MR1296428 (95j:60015) 60B15 (60J15)
Hildebrand, Martin Random walks supported on random points of $\bold Z/n\bold Z$. Probab. Theory Related Fields 100 (1994), no. 2, 191–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement